# SDR UPS01835795

- Difficulty date: May 3, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: TL1156M
- Condition: Inoperative
- Location: Overhead Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PREFLT,  FOUND DURING EMERGENCY LIGHT TEST. SWITCH INTERNALLY BAD DUE TO LIGHTS REMAIN ON WITH SWITCH ON OFF OR DISARMED POSITION. RESET TO S.W. MAKE LIGHT TO TURN OFF.  REMOVED AND REPLACED EMERGENCY LIGHT SWITCH AT OVERHEAD PANEL I/A/W WDM. 33-50-01 PAGE 4. AND PERFORMED TEST AS PER 30-50-01(MM). OPS CHECK NORMAL.
